# SDR UPS04842407

- Difficulty date: May 8, 2004
- Submitted: May 24, 2004
- Operation: Air carrier
- Aircraft: N730UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46030
- Aircraft time: 71,966 hours, 48,533 cycles
- Engine: Ge CFM56*
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: 5644972501
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 NR 1 ALT. TANK AT XRS 440 APPROX. STRINGER 59 FITTINGS ARE CRACKED.  REMOVED AND REPLACED FITTINGS IAW DWG.5644972, 3645612 AND SRM. 51-1-20D.
